# SDR DALA2017061404727

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 54,398 hours, 6,980 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

REPORTED SMOKE IN THE CABIN DURING TAXI.  SMOKE SEEMED TO BE COMING FROM ONE OF THE OVENS AND THE SHIP RETURNED  TO THE GATE.  REPLACED THE OVEN.
